# SDR SWIA202157175

- Difficulty date: February 16, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CENTER HINGES BEARINGS ON VERTICAL STAB SIDE WORN (2EA.)   (C-CHECK RO 4/1/2021)    REMOVED AND DISASSEMBLED  AND INSTALLED RUDDER HINGE FITTING #2 AND PERFORMED VISUAL INSPECTION OF BORE. NO DEFECTS NOTED. INSTALLED NEW BEARING P/N MS14102-10 AND REASSEMBLE FITTING REF STEPS 5 TO 11 OF BOMBARDIER RIL# 1213 REV NC, DATED 2-SEP-07 AND  CRJ 700 SRM TASK 51-42-21-001-001-A01. AND  REMOVED AND INSTALLED NEW SERVICEABLE VERTICAL STABILIZER MIDDLE LOWER HINGE FITTING #3 P/N AV670-21081-013S WITH NEW HARDWARE  REF CRJ 700 SRM TASK 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
